| Model Number |
M0061752640 |
| Medical Device Problem Codes |
Break (1069); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that a percuflex plus ureteral stent was used in a laser lithotripsy procedure.During the procedure, the stent was fractured.It was noted that a bend in the packaging have caused the damage of the stent.The procedure was completed with another same device and there were no patient complications reported.